RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Repnikov, N F

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:46
Abstract pages:271
Full texts:111
References:31

http://www.mathnet.ru/eng/person25342
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/269997

Publications in Math-Net.Ru
1981
1. V. A. Vinokurov, N. F. Repnikov, “An iterational method for solving non-linear boundary value problems”, Zh. Vychisl. Mat. Mat. Fiz., 21:4 (1981),  897–906  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 21:4 (1981), 81–92
1975
2. N. N. Bogolyubov (Jr.), V. N. Plechko, N. F. Repnikov, “Majorizing estimates in the method of approximating (trial) Hamiltonians”, TMF, 24:3 (1975),  357–367  mathnet  mathscinet; Theoret. and Math. Phys., 24:3 (1975), 886–894
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019